Ask Your Health Question and Get an Answer ASAP
I would say at least 5 years. During the day they are very minimal and don't affect me. During the night is when the symptom is a bit disturbing (itching nose & sneezing) because I already have poor sleep.
Dear customer,Thanks for the valuable info you had given.I've taken a close look at your question & the reply and come up with the following answer:
Long term use of Diphenhydramine on a regular basis may cause side effects.
It can be taken occasionally or for short duration for relief from symptoms of allergy.
Individuals who take Benadryl for extended periods of time may experience low blood pressure and heart palpitationsIt may also have addictive effects.
Do not use antihistamines like Diphenhydramine for more than approximately ten days or more than two or three times a year without consulting a doctor.
The underlying cause of allergy should be detected & then treatment should be done accordingly.
So I advice you to take this medication only as prescribed by your doctor & for short duration.
Hope this helped Please remember to rate my service once you have all the information you need. If you have any other questions,please ask me - I'll be happy to respond. Thank you!
Kind Regards- Dr. Charles
Would you have other better options thanks
Dear customer,I am happy to answer your follow up question.
You can take tab.Zyrtec.It contains Cetirizine & is a second-generationantihistamine.It is now available over-the-counter (OTC).This has much less side effects.
It should also be taken for short duration.If you want to take it for long term,you need to consult the doctor to avoid any side effects.